# SDR SWAA2021122045411

- Difficulty date: November 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 65,978 hours, 32,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R LOCATED BS540 FWD CARGO COMPARTMENT (1 EA) ; 2021-522219 / [01] TOOL USED 35DL;S/N:091419910;DUE DATE:30-NOV-21.[06] CORRECTED STEP 4 REPAIRED STRINGER 25R LOCATED BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; AND DWG # 143A3230 REV:A ; 143A7902 REV:A ; 143A1215 REV:-MATERIAL USED P/N: 7075T0/0.036? PO: 2021-131796; P/N: 7075T0/0.040? PO: 2021-180663. HEAT TREATED AND CONVERTED FROM 7075T0 TO 7075T6 IAW BAC5602; TABLE IV AND TABLE X.
